# SDR SWAA2016062153091

- Difficulty date: June 9, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BROKEN AT BS 360 BETWEEN STR 26L TO STR 27L.  R & R SHEAR TIE IAW SRM AND DWG.
